# SDR DALA2019083105116

- Difficulty date: August 30, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 53,271 hours, 36,606 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Not Reported
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT L=4 LT STA Y=1022 (CPAX). NRC 00532: L=4 LT STA Y=1022 WAS REPAIRED PER SRM 53-00-05-2R-2- FIG. 201. (LP #1248630)
